standingtall wrote:Hey kzombeck. Although I have only been on Aubagio for 6 weeks, it has not been bad at all. As I mentioned in earlier post, I did have some nausea after taking the daily dose. That symptom lasted for about two weeks, and now I do not have any side effects or symptoms from the medication. Overall, my health and particulary the MS have been stable since starting the Aubagio with no new symptoms or flare ups.
Aubagio side effects, at least for me, subsided quickly. I would not avoid this medication due to it's potential side effects. In my opinion.....Aubagio potential side effects are mild compared to the potential side effects of the other currently approved dmd's. Biggest concern while taking Aubagio is the liver, but it is monitored closely with monthly bloodwork.
MS one to one, the patient assist program for Aubagio is also good. They will pretty much assist with whatever you need, getting refills, lab work, copay assist, etc. They just called this past week to remind me it is time for another liver panel.
It is sooooo nice not to inject every day!!!
kzombeck wrote:Hey Thanks Standing Tall
I will be starting this new med soon. Side effects can't be any worse that I had when I started Avonex.
Users browsing this forum: No registered users